Approximation of the RLW equation by the least square cubic B-spline finite element method


Dag İ. , Ozer M.

APPLIED MATHEMATICAL MODELLING, vol.25, no.3, pp.221-231, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 3
  • Publication Date: 2001
  • Doi Number: 10.1016/s0307-904x(00)00030-5
  • Title of Journal : APPLIED MATHEMATICAL MODELLING
  • Page Numbers: pp.221-231

Abstract

The regularized long wave (RLW) equation is solved numerically by giving a new algorithm based on a kind of space-time least square finite element method, in which a combination of cubic B-splines is used as an approximate function. A single soliton solution with different amplitudes is simulated and L-2, L-chi error norms and conserved quantities are given at selected times. Comparisons are made with both the analytical solution and some recent results. (C) 2001 Elsevier Science Inc. All rights reserved.